# SDR A6WA9900129

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphram
- Condition: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LEFT SIDEWALL DIAPHRAM HAS SEVERAL CRACKS IN BORE FOR RETRACTION RAM ATTACH PIN, PER BAE FAX NLJ/RJ/1603-99.  THIS SIDEWALL MAY CONTINUE IN SERVICE FOR 120 CYCLES WITH A DV INSPECTION AT 60 CYCLES FROM NOW, DUE REPLACEMENT AT THE END OF 120 CYCLES.  DV AT 23920.  REPLACED AT 23,980.  (M)
